MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 15 ml in/out; ø 9 mm, s/n (b)(6) was used on the patient from (b)(6) 2026 until the patient was transplanted on (b)(6) 2026.The event occurred on (b)(6) 2026, which is (47 days) after the pump was placed on the patient, who is being supported with an excor ikus driving unit.We have reviewed the production records of the excor blood pump.This pump was produced according to our specifications.
 
Event or Problem Description
The site contacted berlin heart clinical affairs (ca) on 2026-04-03 to report that a patient experienced stroke related to clinical focal seizure with left arm and facial jerking on (b)(6) 2026.A ct scan performed on the date of the evet revealed right parietal mca territory infarct in setting of decreased opacification of the right posterior right m3 and m4 branches.Thee result of the following scan showed an evolving right posterior mca territory infarct with persistent, though less conspicuous loss of grey-white differentiation in the posterior right, frontal, parietal, and temporal lobes.The excor blood pump functioned as intended with complete fill and ejection.A small white fibrin was noted at the outflow connector and inflow connector.The patient was successfully transplanted on (b)(6) 2026.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
MDR Report Key25052271
Report Number3008454189-2026-00006
Device Sequence Number9353993
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280518
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
Report Date (Section F) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/03/2026
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer04/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 MO
Patient SexMale
Patient Weight5 KG
Date Report Sent to FDA04/30/2026